MathSciNet Relay Station
MathSciNet bibliographic data
MR2652513 47H07 (46B40 47A10 47B65 47H08 47H10)
Mallet-Paret, John; Nussbaum, Roger D. Generalizing the Krein-Rutman theorem, measures of noncompactness and the fixed point index. J. Fixed Point Theory Appl. 7 (2010), no. 1, 103–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement